# SDR DLL10960593

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Galley
- Component: 5165741
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLINKING AMBER LIGHT ON LOWER GALLEY EMERGENCY LIGHT POWER SUPPLY.  REPLACED POWER SUPPLY, OPERATION NORMAL.
